# SDR ASAA2015061012055

- Difficulty date: June 10, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,504 hours, 9,813 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT REMAIN ENGAGED.  ACFT GROUNDED. FFR LOGGED ASM-2, 22-31688. ACCOMPLISHED FIM 22-32, TASK 819.  COULD NOT DUPLICATE MALFUNCTION. AUTOTHROTTLES OP CK NORMAL IAW REFERENCED FIM & MM 22-31-00. CAT STATUS REMAINS AUTOLAND & HGS QUALIFIED.  SCREW REFLECTS SAME.
